Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Nagata dimension and quasi-Möbius maps
HTML articles powered by AMS MathViewer

by Xiangdong Xie PDF
Conform. Geom. Dyn. 12 (2008), 1-9 Request permission


We show that quasi-Möbius maps preserve the Nagata dimension of metric spaces, generalizing a result of U. Lang and T. Schlichenmaier (Int. Math. Res. Not. 2005, no. 58, 3625–3655).
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 54F45, 30C65
  • Retrieve articles in all journals with MSC (2000): 54F45, 30C65
Additional Information
  • Xiangdong Xie
  • Affiliation: Department of Mathematical Sciences, Georgia Southern University, Statesboro, Georgia 30460
  • MR Author ID: 624250
  • Email:
  • Received by editor(s): January 23, 2007
  • Published electronically: January 22, 2008
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 12 (2008), 1-9
  • MSC (2000): Primary 54F45, 30C65
  • DOI:
  • MathSciNet review: 2372759